# SDR 1MLR20150407002

- Difficulty date: March 29, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N113RX
- Make and model: Lear 45LEAR
- Aircraft serial: 195
- Aircraft time: 8,217 hours, 14,552 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080059
- Part serial: 991040
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG VIBRATE AFTER TAKEOFF.  UPON REMOVING STARTER & GEN NOTICED THE COOLING FAN LOOSE & WOBBLY, BEARING FAILED.  FWD END SHAFT IS COMPLETELY STRIPPED & MISSING NUT.  PN 6608458-005.
